MathSciNet Relay Station
MathSciNet bibliographic data
MR488139 58F05 (35Q99)
Kričever, I. M. Rational solutions of the Kadomcev-Petviašvili equation and the integrable systems of $N$ particles on a line. (Russian) Funkcional. Anal. i Priložen. 12 (1978), no. 1, 76–78.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement